A formula for the rational LS-category of certain spaces
Annales de l'Institut Fourier, Volume 52 (2002) no. 5, pp. 1585-1590.

In this paper we find a formula for the rational LS-category of certain elliptic spaces which generalizes or complements previous work of the subject. This formula is given in terms of the minimal model of the space.

Dans cet article on établit une formule pour la catégorie rationnelle de certains espaces qui généralise des travaux précédents. Cette formule est donnée par rapport au modèle de Sullivan de l'espace considéré.

DOI: 10.5802/aif.1926
Classification: 55P62, 55M30
Keywords: LS-category, minimal model
Mot clés : LS-catégorie, modèle minimal
Lechuga, Luis 1; Murillo, Aniceto 1

1 Universidad de Málaga, Departamento de Algebra, Geométrí a y Topologí a, Apartado 59, 29080 Málaga (Espagne)
@article{AIF_2002__52_5_1585_0,
     author = {Lechuga, Luis and Murillo, Aniceto},
     title = {A formula for the rational {LS-category} of certain spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {1585--1590},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {5},
     year = {2002},
     doi = {10.5802/aif.1926},
     mrnumber = {1935558},
     zbl = {1011.55002},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1926/}
}
TY  - JOUR
AU  - Lechuga, Luis
AU  - Murillo, Aniceto
TI  - A formula for the rational LS-category of certain spaces
JO  - Annales de l'Institut Fourier
PY  - 2002
SP  - 1585
EP  - 1590
VL  - 52
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1926/
DO  - 10.5802/aif.1926
LA  - en
ID  - AIF_2002__52_5_1585_0
ER  - 
%0 Journal Article
%A Lechuga, Luis
%A Murillo, Aniceto
%T A formula for the rational LS-category of certain spaces
%J Annales de l'Institut Fourier
%D 2002
%P 1585-1590
%V 52
%N 5
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.1926/
%R 10.5802/aif.1926
%G en
%F AIF_2002__52_5_1585_0
Lechuga, Luis; Murillo, Aniceto. A formula for the rational LS-category of certain spaces. Annales de l'Institut Fourier, Volume 52 (2002) no. 5, pp. 1585-1590. doi : 10.5802/aif.1926. http://archive.numdam.org/articles/10.5802/aif.1926/

[1] J. Alexander; B. Jessup Explicit formulae for the rational LS-category of some homogeneous spaces (2001) (Preprint) | Zbl

[2] Y. Félix; S. Halperin Rational LS-category and its applications, Transactions of the American Mathematical Society, Volume 273 (1982), pp. 1-38 | MR | Zbl

[3] Y. Félix; S. Halperin; J.M. Lemaire The rational LS-category of products and Poincaré duality complexes, Topology, Volume 37 (1998) no. 4, pp. 749-756 | DOI | MR | Zbl

[4] Y. Félix; S. Halperin; J.C. Thomas Rational Homotopy Theory, G.T.M, 205, Springer, 2000 | MR | Zbl

[5] S. Ghorbal; B. Jessup Estimating the rational LS-category of elliptic spaces, Proceedings of the American Mathematical Society, Volume 129 (2000) no. 6, pp. 1833-1842 | DOI | MR | Zbl

[6] B. Jessup LS-category and homogeneous spaces, Journal of Pure and Applied Algebra, Volume 65 (1990), pp. 45-56 | DOI | MR | Zbl

[7] L. Lechuga; A. Murillo The fundamental class of a rational space, the graph coloring problem and other classical decision problems, Bull. of the Belg. Math. Soc, Volume 8 (2001), pp. 451-467 | MR | Zbl

[8] A. Murillo The top cohomology class of certain spaces, Journal of Pure and Applied Algebra, Volume 84 (1993), pp. 209-214 | DOI | MR | Zbl

[9] A. Murillo The top cohomology class of classical compact homogeneous spaces, Algebras, Groups and Geometries, Volume 16 (1999), pp. 531-550 | MR | Zbl

Cited by Sources: